# SDR ASAA2018052524780

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 38,761 hours, 11,878 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMCS CYCLE ON & OFF WITH VTK ILLUMINATING ON THE CAPTAIN'S ND.  ACFT GROUNDED.  CYCLED POWER TO BOTH FMC, OPS RESTORED. OK FOR SERVICE. IAW FIM 34-61.
